Main Blog Theory Forum Store Clinic Tw Fb G+

Tingling on a tongue


#1

It has been 4 days now that I have a weird tingeling sensation on the tip of my tongue. I had been diagnosed with a helicobacter for about 4 months ago and was taking a very small dosage of antibiotics. I am done with the treatment and not taking any medication currently (this info provided only if it is necessary for your answer). I tried to research as to what can be the cause of the tingling, but could not find any answers. I do not have any other condition. Thank you in advance


#2

Generally this would be disruption to the digestion system of some kind, most likely due to the antibiotics. I would take some probiotics for a few weeks and see if it goes away. I would expect this to self resolve given time.


Ask A Question Start A Discussion
Main Blog Theory Forum Store Clinic Tw Fb G+
Copyright 2000-2018 Yin Yang House - All Rights Reserved
Website Design and Management by the Yin Yang House Media Services Group